# SDR AALA20160715006

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 46,842 hours, 22,714 cycles
- Engine: Pwa JT8D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED A BIRDSTRIKE ACCOMPANIED BY A BURNING ODOR IN AIRCRAFT.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  NR 2 ENGINE INSPECTION REVEALED DAMAGED FAN BLADES.  REMOVED AND REPLACED 2 PAIRS OF FAN BLADES IAW WORKCARD 72-91-11. OPS AND LEAK CHECKED NORMAL.
